# SDR GTIA2024052838147

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 37,380 hours, 16,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL MID-CABIN AFT GOING THROUGH 5000 ON LANDING FUMES QRH APPLIED PACK 2 OFF, X BLEED SHUT-SMEL PERSISTED -PREFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831-A FOUND PACK 2 TO BE SOURCE OF FUME EVENT. REF LOG PAGE 3446070-2
